# SDR SWAA2022031066752

- Difficulty date: June 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 34,443 hours, 20,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF HAS UPPER SURFACE DELAMINATION. / REMOVED AND REPLACED FLOOR PANEL PER AMM 53-21-00.
